| Catalog Number |
02.07.0410SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 september 2018; lot 161786: (b)(4) items manufactured and released on 06 june 2016.Expiration date: 2021-05-19; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 1 month after primary the surgeon revised the patient knee for infection.Liner swap.The surgery was completed successfully.